# SDR A6WA201745413

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,015 hours, 33,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT POP OUT AND ALLOW DOOR TO OPEN.   CLEANED AND LUBED OUTER HANDLE OPS CHECK GOOD AT THIS TIME REF AMM 52-41-00.
